# SDR HEEA062557

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 204001376103
- Condition: Locked
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY LOCKED-UP.
